MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFXFN XTB 6X45MM S; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFXFN XTB 6X45MM S; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Catalog Number 186760445S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2b: additional product codes: kwp and kwq d9: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.E1: (b)(6) h3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in united kingdom as follows: it was reported that both screws would not position correctly on the anatomy and were unable to reach the desired depth.They were subsequently removed.This report is for one (1) viper prime cfxfn xtb 6x45mm s this is report 1 of 2 for complaint (b)(4).
 
Event or Problem Description
The initial complaint was reviewed, and the viper prime cfxfn xtb 6x45mm s was found to be not reportable.After receipt of additional information, it was clarified that the screws became damaged when docked onto the bone intraoperatively and became blunt, so would not advance.Fresh screws were optioned and worked well.

Brand Name
VIPER PRIME CFXFN XTB 6X45MM S
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key17930348
Report Number1526439-2023-02023
Device Sequence Number15061750
Product Code NKB
UDI-Device Identifier10705034530093
UDI-Public(01)10705034530093
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number186760445S
Device Lot NumberTBALAX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer10/23/2023
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown